RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 3, Pages 141–159 (Mi ufa332)  

This article is cited in 2 scientific papers (total in 2 papers)

Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential

B. I. Suleimanov

Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Abstract: In terms of solutions to isomonodromic deformations equation for the third Painlevé equation, we write out the simultaneous solution of three linear partial differential equations. The first of them is a quantum analogue of the linearization of the third Painlevé equation written in one of the forms. The second is an analogue of the time Schrödinger equation determined by the Hamiltonian structure of this ordinary differential equation. The third is a first order equation with the coefficients depending explicitly on the solutions to the third Painlevé equation. For the autonomous reduction of the third Painlevé equation this simultaneous solution defines solutions to a time quantum mechanical Schrödinger equation, which is equivalent to a time Schrödinger equation with a known Morse potential. These solutions satisfy also linear differential equations with the coefficients depending explicitly on the solutions of the corresponding autonomous Hamiltonian system. It is shown that the condition of global boundedness in the spatial variable of the constructed solution to the Schrödinger equation is related to determining these solutions to the classical Hamiltonian system by Bohr–Sommerfeld rule of the old quantum mechanics.

Keywords: quantization, linearization, Hamiltonian, nonstationary Schrödinger equation, Painlevé equations, isomonodromic deformations, Morse potential.

Funding Agency Grant Number
Russian Science Foundation 14-11-00078


Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:3, 136–154 (PDF, 485 kB); https://doi.org/10.13108/2016-8-3-136

Bibliographic databases:

UDC: 517.9
MSC: 34M55
Received: 28.03.2016

Citation: B. I. Suleimanov, “Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential”, Ufimsk. Mat. Zh., 8:3 (2016), 141–159; Ufa Math. J., 8:3 (2016), 136–154

Citation in format AMSBIB
\Bibitem{Sul16}
\by B.~I.~Suleimanov
\paper Quantum aspects of the integrability of the third Painlev\'e equation and a~non-stationary time Schr\"odinger equation with the Morse potential
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 3
\pages 141--159
\mathnet{http://mi.mathnet.ru/ufa332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568880}
\elib{http://elibrary.ru/item.asp?id=26688476}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 3
\pages 136--154
\crossref{https://doi.org/10.13108/2016-8-3-136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411734500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011655371}


Linking options:
  • http://mi.mathnet.ru/eng/ufa332
  • http://mi.mathnet.ru/eng/ufa/v8/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufa Math. J., 9:4 (2017), 97–107  mathnet  crossref  isi  elib
    2. V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufa Math. J., 10:4 (2018), 92–102  mathnet  crossref  isi
  • ”фимский математический журнал
    Number of views:
    This page:157
    Full text:71
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019